Vol. 50, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Local limits and tripleability

Tim G. Brook

Vol. 50 (1974), No. 1, 31–36
Abstract

If A is an object in a category 𝒜, the properties of 𝒜∕A (the category of objects over A) may be considered as local properties of 𝒜. Using ‘local’ in this sense, the notion of local universality is defined and some of its basic properties developed. These ideas are then applied in a brief discussion of local adjunction and local limits. Finally two local tripleability theorems are given.

Mathematical Subject Classification 2000
Primary: 18E35
Milestones
Received: 3 November 1972
Revised: 7 July 1973
Published: 1 January 1974
Authors
Tim G. Brook